# SDR FDEA201106232397

- Difficulty date: June 23, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 55,101 hours, 20,358 cycles
- System (JASC): 3242 · Brake
- Part: Pressure Switch
- Part number: 211C223327
- Part serial: 0013050
- Condition: Faulty
- Location: Brake Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED BRAKE SOURCE AND SYS PRESS LIGHT BUT INDICATING GOOD PRESSURE ON   STATUS PAGE FOR L-C-R SYSTEMS.  T/S BRAKE SOURCE AND RT HYD SYS PRESS LIGHT IAW ASM 32-41-01.  FOUND THE ALT BRAKE SELECTOR VALVE PRESS SWITCH S415 TO BE FAULTY. LIGHTLY TAPPED ON SW S415 AND BOTH SOURCE AND RT HYD SYS PRESS LIGHTS EXTINGUISHED WITH LT & RT HYD SYS PRESSURIZED.  R & R ALT BRAKE SELECTOR VALVE PRESSURE SWITCH S415 PER AMM 32-41-04-4 AND SMP. PERFORMED OPS AND LEAK CHECKED, NO DEFECTS NOTED.
